# SDR UALA2012110506316

- Difficulty date: November 4, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 48,027 hours, 5,799 cycles
- Engine: Pwa PW40903
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LIGHTS IN AFT CARGO CMPT ABOVE LLAR ARE INOP.  FOUND 4 EA LIGHTS OUT DURING COMPLETION OF EG7521 FCD 3330-01031 INOPED PER MEL.  REPLACED LAMPS, OPS GOOD.
